On Manin's conjecture for a certain singular cubic surface

R de la Brèteche, TD Browning, U Derenthal

Research output: Contribution to journalArticle (Academic Journal)peer-review

31 Citations (Scopus)

Abstract

Let U denote the open subset formed by deleting the unique line from the singular cubic surface w^2y+xy^2+z^3=0. Then an asymptotic formula for the density of rational points on U is established which is in complete accordance with the Manin conjecture.
Translated title of the contributionOn Manin's conjecture for a certain singular cubic surface
Original languageEnglish
Pages (from-to)1 - 50
Number of pages50
JournalAnnales Scientifiques de l'École Normale Supérieure
Volume40 (1)
DOIs
Publication statusPublished - Jan 2007

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'On Manin's conjecture for a certain singular cubic surface'. Together they form a unique fingerprint.

Cite this